MAUDE Adverse Event Report: ARTHREX, INC. IB KIT, PLUS, BC, W/ CC FT AND JUMPSTART; BIO SOFT TISSUE FIXATN FASTENR

ARTHREX, INC. IB KIT, PLUS, BC, W/ CC FT AND JUMPSTART; BIO SOFT TISSUE FIXATN FASTENR
Model Number IB KIT, PLUS, BC, W/ CC FT AND JUMPSTART
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 6/26/2025, an fda medwatch notification was received via email.A facility representative reported that a piece of the guide pin, from an ar-1789j-cp internalbrace implant system, broke off inside the patient¿s left knee.When the guide pin was removed, it was found to be bent.This issue was identified during the procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), photographs, videos, event descriptions, and additional field data, arthrex was able to determine the most likely cause of the reported issue.The most likely cause(s) for the reported failure can be attributed to user error, improper bone preparation, misaligned insertion, or excessive forces through leveraging/prying the device.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information received on 7/2/2025: this was discovered during an arthroscopy with open medial collateral ligament repair procedure.During the procedure, the broken fragment was not removed, nor was it addressed in a subsequent surgery.

Brand Name
IB KIT, PLUS, BC, W/ CC FT AND JUMPSTART
Common Device Name
BIO SOFT TISSUE FIXATN FASTENR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22555589
Report Number1220246-2025-02989
Device Sequence Number9681662
Product Code MAI
UDI-Device Identifier00888867318144
UDI-Public(01)00888867318144(11)240917(17)260731(10)15318598
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberIB KIT, PLUS, BC, W/ CC FT AND JUMPSTART
Device Catalogue NumberAR-1789J-CP
Device Lot Number15318598
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/26/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer07/02/2025
10/16/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date07/28/2025
10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown